논문KCI 등재
HOCHSCHILD KERNEL FOR LOCALLY BOUNDED FINITE-DIMENSIONAL REPRESENTATIONS OF A CONNECTED REDUCTIVE LIE GROUP
1
조회
0
다운로드
3
인용
0
참고문헌
키워드
주제분류수학
초록
A version of the Hochschild universal kernel theorem for (not necessarily continuous) locally bounded finite-dimensional representations of connected reductive Lie groups is presented.
Abstract
A version of the Hochschild universal kernel theorem for (not necessarily continuous) locally bounded finite-dimensional representations of connected reductive Lie groups is presented.
참고문헌 (11)
- G. Birkhoff, "Lie groups simply isomorphic with no linear group", Bull. Amer. Math. Soc, 42, pp.883~888 (1936)
- M. Goto, "Faithful representations of Lie groups II", Nagoya Math. J, 1, pp.91~107 (1950)
- E. Hewitt, "Abstract Harmonic Analysis Vol. I" (1979), Springer-Verlag
- G. P. Hochschild, "The universal representation kernel of a Lie group", Proc. Amer. Math. Soc, 11, pp.625~629 (1960)
- A. I. Shtern, "Van der Waerden's continuity theorem for the commutator subgroups of connected Lie groups and Mishchenko's conjecture", Advanced Studies in Contemporary Mathematics, 13(2), pp.143~158 (2006), 장전수학회
- A. I. Shtern, "A version of the van der Waerden theorem and the proof of the Mishchenko conjecture for homomorphisms of locally compact groups", Izv. Math, 72(1), pp.169~205 (2008)
- A. I. Shtern, "Finite-dimensional quasirepresentations of connected Lie groups and Mishchenko’s conjecture", J. Math. Sci. (N. Y.), 159(5), pp.653~751 (2009)
- A. I. Shtern, "FREUDENTHAL-WEIL THEOREM FOR ARBITRARY EMBEDDINGS OF CONNECTED LIE GROUPS IN COMPACT GROUPS", Advanced Studies in Contemporary Mathematics, 19(2), pp.157~164 (2009), 장전수학회
- Alexander I. Shtern, "APPLICATIONS OF AUTOMATIC CONTINUITY RESULTS TO ANALOGS OF THE FREUDENTHAL–WEIL AND HOCHSCHILD THEOREMS", Advanced Studies in Contemporary Mathematics, 20(2), pp.203~212 (2010), 장전수학회
- B. L. van der Waerden, "Stetigkeitss¨atze f¨ur halbeinfache Liesche Gruppen", Math. Z, 36, pp.780~786 (1933)
- V. S. Varadarajan, "Lie Groups, Lie Algebras, and Their Representations" (1974), Prentice- Hall, Inc.
관련 논문AI추천
HOCHSCHILD KERNEL FOR LOCALLY BOUNDED FINITE-DIMENSIONAL REPRESENTATIONS OF A CONNECTED LIE GROUP WITH SIMPLE LEVI SUBGROUPAlexander I. Shtern장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2010 · 제13권 제3호IRREDUCIBLE LOCALLY BOUNDED FINITE-DIMENSIONAL PSEUDOREPRESENTATIONS OF CONNECTED LIE GROUPSA. I. Shtern장전수학회 · Advanced Studies in Contemporary Mathematics2020 · 제30권 제3호EVERY (NOT NECESSARILY CONTINUOUS) FINITE-DIMENSIONAL IRREDUCIBLE LOCALLY BOUNDED REPRESENTATION OF A CONNECTED LIE GROUP IS DETERMINED BY THE CHARACTER OF THE REPRESENTATIONA. I. Shtern장전수학회 · Advanced Studies in Contemporary Mathematics2021 · 제31권 제2호Not necessarily continuous locally bounded finite-dimensional irreducible representations of connected lie groupsA. I. Shtern장전수학회 · Advanced Studies in Contemporary Mathematics2019 · 제29권 제1호CHARACTERS OF FINITE-DIMENSIONAL PSEUDOREPRESENTATIONS OF GROUPSA. I. Shtern장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2018 · 제21권 제3호Not necessarily continuous locally bounded finite-dimensional indecomposable pseudorepresentations of connected Lie groupsA. I. Shtern장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2019 · 제22권 제2호
이 간행물의 다른 논문 (13건)
ON INDEX MATRICES Part 2: Intuitionistic fuzzy caseKrassimir T. Atanassovpp. 121-126Asymptotic Behavior of Solutions of Certain Nonlinear Differential and Integro-differential EquationsSaid R. Grace, Sandra Pinelaspp. 133-148NOTE ON CARLITZ’S TYPE q-EULER NUMBERS AND POLYNOMIALS김태균, 김영희, 이병제pp. 149-155RELATIVE DEFECTS AND MULTIPLE COMMON ROOTS OF TWO MEROMORPHIC FUNCTIONSSUBHAS S.BHOOSNURMATH, HARINA P. WAGHAMOREpp. 157-172Research on Convergence Based on Problem Solving in Mathematics Teaching and Learning서종진, 김태균pp. 173-195
